# SDR ASOA2015041012583

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,195 hours, 19,743 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT AT FWD LOWER CORNER.  COMPLIED WITH EC/TC REO 670-52-35-127 01, PERMANENT REPAIR.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
